# SDR N6WA00701001

- Difficulty date: January 3, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 2,872 hours, 2,065 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT ROW 7 INOP. REPLACED LAMP, OPS OK.
